Schizophrenia.com

Spent Christmas Day in the ER due to TD worse


#1

I am tired of tardive dyskenesia from so many years of antipsychotics, I had to go the emergency room Christmas Day because my face would not stop twitching, my tremors elsewhere, and my arm would not stop jerking on it’s own. But I feel better now that’s the important thing. I know alot about sz but not much about TD so any advice would be appreciated.

Thanks,
desimb


#2

I don’t know anything about TD, I’m glad u got well…


#3

I was asleep and missed the whole day. I totally had no thought or awareness that it was Christmas day, before nor after.

Not familiar with TD either. I quickly stayed off all meds to avoid any side affects. The first side affect that I was hit with was ongoing heart palpitations. Kind of scary when your heart is jumping around in your chest in a violent manner.


#4

I’m pretty sure that TD was around in schizophrenia before the meds were available but that since the meds are available, it is more prevalent in schizophrenia.

I would hate to get TD because it would mean my treatment team would want to change my meds, and my meds are working well as they are, thank you very much.

About twenty years ago I displayed involuntary tongue and lip movements that I presumed were the beginings of TD. Also, at the time, I was friendly with a psych nurse who looked at them and said she believed they were TD. Therefore, I made a phone call to my nutritionist. Over the phone, he advised I get some Phosphatidyl Choline Complex and take 4 X 1200 mg capsules a day with food. My symptoms went right away.

I continue to take Phosphatidyl Choline Complex in the same amount. I understand that it is more or less a “brain food”. Now in addition, I take 1 X 100 mg of Phosphatidylserine to help even more with potential TD.

The company I buy from is Swanson in North Dakota. I can recommend them. Their phone number would be 1 (800) 437-4148.

Jayster


#5

hi desimb :smiley: nice to see you here,

sorry about your TD that sucks and on xmas day as well :frowning:
but i’m glad its better now,

i had a bad reaction to a drug once and i think i got that TD thing but it was a lot worse than twitching and tremors, my muscles went into spasms and i could not move properly, they gave me a couple of doses of something and it took it away (thank god) cant remember the name of the drug that helped tho i think it stated with a P anyway, ssorry i cant be more help.


#6

oh honey…i am so sorry you are having TD… when did that start?

as you may remember i had TD…it lasted for a year…i thought it was permanent…but it
went away in October…

mine was limited to mouth movements…pretty severe mouth movements…

it is annoying as hell…

i tried Jayster’s supplement…i thought it might have helped a little…and then my doctor put me on an antiparkinson drug called artan (spelling)…i was on the generic form of it so i never saw the real name…sorry…i don’t know how to spell it… it might be artain…

i am sure you can look it up… it helped a little…

i had to suck on hard candies and stuff… my mouth would get so dry and people looked at me funny… my husband would barely look at me…

i had to go off my trilafon and on latuda… i was on latuda from January to October before the movements stopped…

i hope you can get some relief from your TD because it is torture…

hugs
jamesgirl